# SDR 96ZZZM1112

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 554/659
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, LEFT WING UPPER SKIN CORROSION WAS FOUND IN VARIOUS PLACES BETWEEN WING STATION 554 AND 659.  REMOVED ALL CORROSION DAMAGE AND BLENDED THE AREA OUT TO A 63 MICRO INCH FINISH.  INSTALLED 35 INCH BY 63.5 INCH .100 7075-T6 DOUBLER IAW EO 9509221.  8110-3 ISSUED BY DER SW-713.  (M)
